# SDR AALA20171214001

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 49,298 hours, 20,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND PERFORMED A SUCCESSFUL OPS CHECK.
